# SDR 05FDEA02317

- Difficulty date: August 8, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER BARREL NUT HOLE LEFT NR 04 FOUND WITH CORROSION EXCEEDING LIMITS.  BARREL NUT BORE REAMED TO 0.974 DIAMETER. BOTTOM BORED THRU FOUND CLEAN HOLE COND. C3 AND ACCEPTABLE PER EO 1-5510-7-5000 D1 PT1. INSP/REPAIR HORIZONTAL STAB.BARREL NUT HOLES AD 2003-22-08/SB MD11-55-023. (BUCKET BUSHING INSTALLED)  MINOR REPAIR PER GMM 6-2-100.
